# SDR GTIA2023021636974

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 8,226 hours, 3,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON FINAL APPRAOCH IN COCKPIT + REAR CABIN. DIRTY SOCK SMELL W/ EYES WATERING. TURNED OFF PACK 1, SMELL DISSAPATED 30 SECONDS LATER. -COMPLIED WITH TSM 71-00-00-810-847-A AND TI 2100-2002-NEO.  PREFORMED DECONTAMINATION OF ECS 1 & 2 IAW AMM 21-00-00.  PERFORMED ENGINE RUN IAW AMM 71-00-00.  NO ODORS PRESENT.  NO DEFECTS NOTED.  A/C OK FOR CONTINUED SERVICE.
